# SDR AT0000440

- Difficulty date: August 14, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Lightning Strike
- Location: Window Nr 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT WINDOW FRAME NR 50 LOWER FORWARD CORNER.  BLENDED AREA AND FOUND TO BE WITHIN LIMITS IAW TIMCO REO-L00252, 51-10-3 AND 53-05 FIGURE 11.
